# SDR CA050822006

- Difficulty date: August 16, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 63,174 hours
- Engine: Allsn 501D13D
- Propeller: Hamstd 54H60
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, ON TAKEOFF ROLL JUST AT THE POINT OF ROTATION THE MAIN ENTRANCE DOOR OPENED. THE CREW IMMEDIATELY RETURNED TO THE AIRPORT AND EXECUTED AN UNEVENTFUL LANDING. THE MAINTENANCE CREW INSPECTED THE DOOR AND SURROUNDING STRUCTURE, AND CHECKED THE RIGGING OF THE DOOR LOCKING SYSTEM.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
